# SDR CALA2013090300595

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED AT BS 400 BETWEEN STRINGER 8L-9L.  CUT-OUT DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED AT FUSELAGE FRAME BS 400 STRINGER 8L-9L IAW EA 5310-04716 REV E.
